# SDR USAA2010070991392

- Difficulty date: July 3, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 52,432 hours, 20,805 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin Panel
- Part number: 148N3750
- Condition: Delaminated
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C2 - MAJOR REPAIR - DELAMINATION ON APU TAIL CONE INTERIOR SKIN PANEL AT BS1990, BL 0.  REPAIRED APU TAIL CONE INTERIOR SKIN PANEL AT BS 1990, BL 0 IAW EA 132039.
